# SDR SIMA20120621001

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 23,454 hours, 19,880 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02128
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4254 THE CREW REPORTED AN ELECTRICAL SMOKE ODOR IN FLIGHT DECK DURING FLIGHT.  THE CREW TURNED OFF THE RECIRCULATION FAN PUSHBUTTON AND THE ODOR WENT AWAY.  NO SMOKE WAS NOTICED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND COCKPIT RECIRCULATION FAN TO BE THE CAUSE OF ELECTRICAL SMOKE ODOR.  REPLACED COCKPIT RECIRCULATION FAN IAW EMB 140 AMM 21-24-0.  THE 1 OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
